# SDR A6WA201140049

- Difficulty date: January 17, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,484 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL HAS (5EA) GOUGES IN NON FIRE SHIELD AREAS (FWD INNERSKIN)  BLENDED (2EA) GOUGES AND REPAIRED (2EA) GOUGES IAW CMM 71-12-01 (1 DENT) FOUND TO BE WITHIN LIMITS IAW CMM 71-12-01-200-802-401.
